How to reduce Lovan dosage?
User rating for this question
I have been on Lovan 20mg for the past 12 months and wish to stop taking it. I am in executive management and am a lawyer. I feel a lack of concentration on the medication. I initially took the medication due to work related pressures which have no subsided. I was thinking of slowly going off the medication to see how I coped without it. As I am on a low dose, I was considering every second day for a week, then every third day for a week. I have changed jobs, the work pressures have subsided substantially that I initially needed the assistance with and I feel like I am in a much better place to cope without assistance. Your thoughts would be appreciated.
Posted Mon, 17 Mar 2014 in Mental Health
Answered by Dr. Srikanth Reddy 16 minutes later
Brief Answer: 1 year is a good enough period Detailed Answer: Hello, Thanks for choosing health care magic for posting your query. I have gone through your question in detail and I can understand what you are going through. Lovan is fluoxetine and 1 year is a good enough period for treatment of depression. Your depression should have been controlled until now. If you are not having any sadness of mood, reduced interest in work, reduced pleasure, hopelessness, worthlesssness, sleep disurbance then you may plan to discontinue the medication. You are right in your plans and this needs to be taken on alternate days first and then gradually every third day and then every week and then to be stopped over 1-2 months. If at all you have difficulty in maintaining the pressures you may consider cognitive behavioural therapy. This therapy is taken by either a psychologist or a psychiatrist in which the therapist identifies impaired cognitions (Thoughts) and try to correct them. They are 15-20 min weekly session and there should be around 8-10 sessions to help you with your illness. Hope I am able to answer your concerns. If you have any further query, I would be glad to help you. If not, you may close the discussion and if possible you may rate the answer for me, so that I get a good feedback. In future if you wish to contact me directly, you can use the below mentioned link: bit.ly/dr-srikanth-reddy Wish you good health, Kind regards Dr. Srikanth Reddy M.D.
People also viewed
- Marijuana effect hida scan
- Can multiple tablets of xanax be taken for panic disorder
- Lung bullae
- Light sleeper syndol
- What could cause constant tiredness and headache
- Marturbating knees
- What to do for child having frequent angry outbursts
- How can i reduce the dosage of suboxone quickly
- How to reduce dosage of valparin 200
- Lip twitching to heartbeat
- How to reduce and stop dosage of montek lc?
- Could taking xanax change the personality of a person
- How to reduce sizodon dosage
- How should cipralex dosage be reduced
- How to treat paronid schizophrenia other than by olanzapine